Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A Dolbeault isomorphism theorem in infinite dimensions


Author: Scott Simon
Journal: Trans. Amer. Math. Soc. 361 (2009), 87-101
MSC (2000): Primary 32L10, 32L20, 32Txx, 32U05, 46G20.
DOI: https://doi.org/10.1090/S0002-9947-08-04550-9
Published electronically: August 21, 2008
MathSciNet review: 2439399
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a large class of separable Banach spaces, we prove the real analytic Dolbeault isomorphism theorem for open subsets.


References [Enhancements On Off] (What's this?)

  • [C] H. CARTAN, Variétés analytiques réelles et variétés analytiques complexes, Bull. Soc. Math. France, 85 (1957), pp. 77-99. MR 0094830 (20:1339)
  • [D] P. DOLBEAULT, Sur la cohomologie des variétés analytiques complexes, C. R. Acad. Sci. Paris, 236 (1953), 175-177. MR 0052771 (14:673a)
  • [G] H. GRAUERT, On Levi's problem and the imbedding of real analytic manifolds, Ann. of Math., 68 (1958), 460-472. MR 0098847 (20:5299)
  • [L1] L. LEMPERT, The Dolbeault complex in infinite dimensions, I, J. Amer. Math. Soc., 11 (1998), 485-520. MR 1603858 (99f:58007)
  • [L2] -, Approximation of holomorphic functions of infinitely many variables, II, Ann. Inst. Fourier Grenoble 50 (2000), 361-372. MR 1775356 (2001g:32052)
  • [L3] -, The Dolbeault complex in infinite dimensions, III, Invent. Math., 142 (2000), 579-603. MR 1804162 (2002f:32039)
  • [L4] -, Plurisubharmonic domination, J. Amer. Math. Soc., 17 (2004), 361-372. MR 2051614 (2005c:32039)
  • [L5] -, Vanishing cohomology for holomorphic vector bundles in a Banach setting, J. Amer. Math. Soc., 8 (2004), 65-85. MR 2128298 (2005j:32024)
  • [M] J. MUJICA, Complex analysis in Banach spaces, North Holland, Amsterdam, 1986. MR 842435 (88d:46084)
  • [P] I. PATYI, On the $ \overline\partial$-equation in a Banach space, Bull. Soc. Math. France, 128 (2000), 391-406. MR 1792475 (2002e:58010)
  • [S] I. SINGER, Bases in Banach spaces, I-II, Springer, Berlin, 1981. MR 0298399 (45:7451)
  • [W] R. O. WELLS, Differential analysis on complex manifolds, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1973. MR 0515872 (58:24309a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32L10, 32L20, 32Txx, 32U05, 46G20.

Retrieve articles in all journals with MSC (2000): 32L10, 32L20, 32Txx, 32U05, 46G20.


Additional Information

Scott Simon
Affiliation: Department of Mathematics, Stony Brook University, Stony Brook, New York 11794-3651
Email: sbsimon@math.sunysb.edu

DOI: https://doi.org/10.1090/S0002-9947-08-04550-9
Keywords: Dolbeault isomorphism, Banach spaces, cohomology vanishing, plurisubharmonic functions
Received by editor(s): January 3, 2006
Received by editor(s) in revised form: October 10, 2006
Published electronically: August 21, 2008
Additional Notes: This research was partially supported by NSF grant DMS 0203072.
Dedicated: For L. Lempert
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society